to participate download our app

May 14
16:21
Is this normal? I’m on the third day of my third week and I started bleeding, like a period. I wasn’t expecting my period till next week (break week). Has this happened to any of you girls before? 💊💊💊💊💊💊💤💤💤💤💤💊💊💊💊💊💊💊💊💊💊💊💊💊💊💊💊💊 Brand: Ortho Tri-Cyclen Lo
 
5
May 14
16:24
Breakthrough bleeding, a normal side effect.
 
May 14
16:44
@Yi_eune even if I’ve been on the pill for I think 8 or 9 months?? 😕
 
May 14
17:43
@flowersarecu side effects can occur at any time, whether you’re a new user or been on it for many years.
1
May 14
17:49
Did you take a pill late or anything? Sometimes when you forget a pill even if just a little late it can mess up your cycle. — also light or heavy?
 
May 14
18:18
@Scaredx2 I didn’t miss any pill, that’s what I thought as well. It’s light right now, don’t know how it’ll go throughout this day. But I think it’s a real period as I see the red strings of blood when I pee.
 

to write your comment download our app